# SDR JYDR970327

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: CGJZK
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- System (JASC): 6420 · Tail Rotor Head
- Part: Shoulder Bolt
- Part number: 6511107001101
- Condition: Cracked
- Location: T/R
- Part time: 1,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FIRST TWO THREADS WITH MPI.  FOUND CRACK-LIKE INDICATION ON INNER RACE ABOUT .750 INCH LONG WITH MPI.  COMPONENT P/N 6511007000019.  PART MARKINGS:  VENDOR CODE - 81996 - U. S. ARMY AVIATION AND TROOP COMMAND.  THIS IS A BREAKOUT PART.  (X)
